# SDR HALA0100175

- Difficulty date: July 15, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N662HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47742
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Intermittent
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

HNL - FLT 165 - LEFT UNSAFE GEAR 'RED' LIGHT DOES INTERMITTENT OFF/ON IN FLIGHT, ENGINES AT IDLE.  GEAR SWING, ALL LIGHTS CHECK GOOD.  PRECAUTIONARY REPLACED UP PROXIMITY SWITCH AND PLUG.  BITE CHECK OF PROXIMITY BOX OK.  (M)
